# SDR UPS01836839

- Difficulty date: September 7, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLC STA 300-444 SEAT TRACK A CORRODED AT FASTENER HOLES I/B LWR SIDE. REMOVED CORROSION ON TRACK STA 300-444. FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0 AND 53-1-0. REPLACED TRACK IAW DC8 SRM 53-2-0 AND 51-3-0. INSTALLED SPLICES IAW DC8 SRM 53-2-0.
